Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some relations for Hurwitz numbers
Stockholm University, Faculty of Science, Department of Mathematics.
2005 (English)In: Functional analysis and its applications, ISSN 0016-2663, E-ISSN 1573-8485, Vol. 39, no 02, 160-162 p.Article in journal (Refereed) Published
Abstract [en]

We obtain new relations for Hurwitz numbers of functions with one polynomial and one arbitrary critical value. (All other critical values are supposed to be simple.) This is a straightforward generalization of our earlier results on Hurwitz numbers of functions with one polynomial critical value.

Place, publisher, year, edition, pages
2005. Vol. 39, no 02, 160-162 p.
Keyword [en]
Hurwitz number - intersection
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-23317DOI: 10.1007/s10688-005-0032-6OAI: oai:DiVA.org:su-23317DiVA: diva2:191345
Note
Part of urn:nbn:se:su:diva-238Available from: 2004-09-10 Created: 2004-09-10 Last updated: 2017-12-13Bibliographically approved
In thesis
1. Intersections on moduli spaces of curves
Open this publication in new window or tab >>Intersections on moduli spaces of curves
2004 (English)Doctoral thesis, comprehensive summary (Other academic)
Abstract [en]

We present a new approach to perform calculations with the certain standard classes in cohomology of the moduli spaces of curves. It is based on an important lemma of Ionel relating the intersection theoriy of the moduli space of curves and that of the space of admissible coverings. As particular results, we obtain expressions of Hurwitz numbers in terms of the intersections in the tautological ring, expressions of the simplest intersection numbers in terms of Hurwitz numbers, an algorithm of calculation of certain correlators which are the subject of the Witten conjecture, an improved algorithm for intersections related to the Boussinesq hierarchy, expressions for the Hodge integrals over two-pointed ramification cycles, cut-and-join type equations for a large class of intersection numbers, etc.

Place, publisher, year, edition, pages
Stockholm: Matematiska institutionen, 2004. 3 p.
Keyword
Mathematics
Identifiers
urn:nbn:se:su:diva-238 (URN)91-7265-933-5 (ISBN)
Public defence
2004-10-01, sal 14, hus 5, Kräftriket, Stockholm, 10:15
Opponent
Supervisors
Available from: 2004-09-10 Created: 2004-09-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Functional analysis and its applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf